RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 114–132 (Mi dm781)  

Binomial moments and exponential generating functions

M. N. Rokhlin


Abstract: A connection is established between a sequence of binomial moments of random vectors and sequences of their characteristic functions or exponential generating functions. The asymptotics of these functions is found (under certain conditions). As a result of this, the properties of binomial moments are described which determine the limit distribution of the initial sequence. The results are applied to studying the distribution of the number of isolated trees in growing random graphs.

Full text: PDF file (1611 kB)

Bibliographic databases:
UDC: 519.12
Received: 11.04.1990

Citation: M. N. Rokhlin, “Binomial moments and exponential generating functions”, Diskr. Mat., 3:1 (1991), 114–132

Citation in format AMSBIB
\Bibitem{Rok91}
\by M.~N.~Rokhlin
\paper Binomial moments and exponential generating functions
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 114--132
\mathnet{http://mi.mathnet.ru/dm781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112294}
\zmath{https://zbmath.org/?q=an:0733.60018}


Linking options:
  • http://mi.mathnet.ru/eng/dm781
  • http://mi.mathnet.ru/eng/dm/v3/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:377
    Full text:148
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021